# SDR DLL19000704

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- Aircraft time: 79,525 hours, 15,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: Power Supply
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND L1 EXT EMERGENCY LIGHT INOP.  REPLACED POWER SUPPLY, CHECKS GOOD PER MM.
